# SDR CA071024001

- Difficulty date: October 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,004 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AC SUFFERED FROM (2) SIMILAR FLAP PROBLEMS IN A SHORT PERIOD OF TIME.  THE 1ST OCCURRENCE HAPPENED ON OCTOBER 20TH 2007. THE CREW REPORTED A FLAP FAIL CAUTION MESSAGE AFTER TAKEOFF WHEN FLAPS WERE SELECTED UP. THE AC TURNED BACK AND LANDED SAFELY. THE CREW COMPLETED A VISUAL INSP OF THE FLAPS, THE SYS WAS RESET AND SEVERAL CYCLES COMPLETED. UPON DESTINATION, THE FAULT CODES WERE DOWNLOADED AND THE SYS CHECKED SERVICEABLE BY MAINT.  ON OCTOBER 21ST, CREW REPORTED A FLAP FAIL CAUTION MESSAGE AFTER TAKEOFF. THE EICAS SECONDARY DISPLAY FLIGHT CONTROLS PAGE WAS INDICATING LT FLAP POSITION AT 6 DEGREES AND RT AT 8 DEGREES. THE FLIGHT CREW ELECTED TO CONTINUE THE FLIGHT AND LANDED WITHOUT INCIDENT AT DESTINATION. THE FLAP ELECTRONIC CONTROL UNIT (FECU) P/N 601R93050-7 AND THE RT BRAKE AND POSITION SENSOR UNIT (BPSU) P/N 855D100-11 WERE REPLACED AND ADJUSTED. THE AC WAS RELEASED AND A SUCCESSFUL TEST FLIGHT WAS COMPLETED. (TC NR 20071024001)
